# SDR AALA20110414TUL13

- Difficulty date: April 14, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- Aircraft time: 67,181 hours, 35,443 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LONGERON 4 LEFT AT STATION 200.  INSTALLED NUMBER 4 LONGERON FROM STATIONS 172 TO 227 LEFT PER SRM 53-02-00.
